Alert archive / Maine / Gale Warnings in 2012
Gale Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 16, 2012, 4:00 AM EST. It took effect at Jan 16, 2012, 7:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2012, 4:00 AM EST (09:00 UTC)
- In effect from
- Jan 16, 2012, 7:00 PM EST
- Expired
- Jan 17, 2012, 3:52 AM EST
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
503 WHUS71 KCAR 160900 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 400 AM EST MON JAN 16 2012 ANZ050-051-161700- /O.CAN.KCAR.SC.Y.0005.000000T0000Z-120116T0900Z/ /O.NEW.KCAR.GL.W.0003.120117T0000Z-120117T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 400 AM EST MON JAN 16 2012 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-161700- /O.NEW.KCAR.SC.Y.0006.120117T0000Z-120117T1200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 400 AM EST MON JAN 16 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
052 WHUS71 KCAR 162057 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 357 PM EST MON JAN 16 2012 ANZ050-051-171200- /O.CON.KCAR.GL.W.0003.120117T0000Z-120117T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 357 PM EST MON JAN 16 2012 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-171200- /O.CON.KCAR.SC.Y.0006.120117T0000Z-120117T1200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 357 PM EST MON JAN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
217 WHUS71 KCAR 170319 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1019 PM EST MON JAN 16 2012 ANZ050-051-171130- /O.CON.KCAR.GL.W.0003.000000T0000Z-120117T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1019 PM EST MON JAN 16 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-171130- /O.CON.KCAR.SC.Y.0006.000000T0000Z-120117T1200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1019 PM EST MON JAN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEWITT
454 WHUS71 KCAR 170443 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1143 PM EST MON JAN 16 2012 ANZ050-051-171200- /O.CON.KCAR.GL.W.0003.000000T0000Z-120117T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1143 PM EST MON JAN 16 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-171200- /O.CON.KCAR.SC.Y.0006.000000T0000Z-120117T1200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1143 PM EST MON JAN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
327 WHUS71 KCAR 170852 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 352 AM EST TUE JAN 17 2012 ANZ050-051-171700- /O.CAN.KCAR.GL.W.0003.000000T0000Z-120117T1200Z/ /O.EXB.KCAR.SC.Y.0006.000000T0000Z-120117T1600Z/ /O.NEW.KCAR.GL.A.0002.120118T0800Z-120119T0200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 352 AM EST TUE JAN 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. THE GALE WARNING HAS BEEN CANCELLED. && $$ ANZ052-171700- /O.EXT.KCAR.SC.Y.0006.000000T0000Z-120117T1600Z/ /O.NEW.KCAR.GL.A.0002.120118T0800Z-120119T0200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 352 AM EST TUE JAN 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 15, 11:30 PM EST, 4 hours 30 minutes earlier.
Area forecast discussion, Jan 15, 11:30 PM EST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1130 PM EST SUN JAN 15 2012
.SYNOPSIS...
ARCTIC HIGH PRESSURE WILL CREST OVER THE REGION EARLY MONDAY. THE
HIGH WILL MOVE EAST MONDAY NIGHT. LOW PRESSURE WILL APPROACH LATE
TUESDAY AND CROSS THE REGION LATE TUESDAY NIGHT INTO WED.
&&
.NEAR TERM /THROUGH MONDAY/...
MIDNIGHT UPDATE: ADJUSTED TEMPS UP A COUPLE DEGREES AROUND
MIDNIGHT. OTHERWISE...FORECAST REMAINS ON TRACK.
PREVIOUS DISCUSSION: STRONG HIGH PRESSURE WILL BUILD IN FROM THE
WEST THIS EVENING. EXPECT THE HIGH TO CREST OVER THE FORECAST AREA
AROUND MID MORNING. DO NOT EXPECT PRESSURE GRADIENT AND WINDS TO
WEAKEN UNTIL CLOSE TO DAYBREAK SO RADIATIONAL COOLING EXPECTED TO
BE LIMITED. DO NOT EXPECT ANY PRECIPITATION THIS FORECAST PERIOD.
ONLY EXPECT SOME HIGH CLOUDS FOR SKY CONDITIONS. FOR WINDS HAVE
USED A BLEND OF THE NAM12 AND GMOS. HAVE ADJUSTED TEMPERATURE
GRIDS FOR REMAINDER OF THE AFTERNOON BASE ON CURRENT OBSERVATIONS.
TEMPERATURE FORECAST TONIGHT AND MONDAY LOOK REASONABLE SO NO
CHANGES. HAVE RUN APPARENT TEMPERATURE ON NEW WIND FORECAST AND
BASED ON THAT WILL KEEP WIND CHILL IN NORTH UNTIL 1500Z MONDAY AND
ADD ZONES 31...32 AND 11 UNTIL 1200Z MONDAY.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
MID AND LOW LVL WARM ADVCN IS WELL UNDER WAY AT THE BEGINNING OF THE
SHORT TERM AS THE ARCTIC AIR MASS OVR THE FA DEPARTS NE OF THE
REGION. MODELS INDICATE PLENTY OF CLDS AN A PD OF LGT SN OR SN SHWRS
OVR PARTS OF THE FA MON NGT. WITH LGT QPF TOTALS LESS THAN 0.05 IN
FOR MOST IF NOT ALL OF THE FA...SNFL AMOUNTS WILL BE LGT. SOME DRIER
AIR COULD BRING SOME BREAKS OR THINNING TO CLD CVR OVR THE NRN THIRD
OF THE FA TUE MORN...OTHERWISE CLDS WILL THICKEN AND LOWER FROM SW
TO NE ACROSS THE FA TUE AFTN AHEAD OF A S/WV AND ASSOCIATED LOW
PRES FROM THE MIDWEST.
INITIALLY...SN WILL OVRSPRD THE FA TUE NGT...BUT MOST MODELS HAVE
TRENDED N WITH THE TRACK OF THIS SYSTEM COMPARED TO PRIOR
RUNS...LIKELY DUE TO THE EROSION OF THE ARCTIC AIR MON NGT THRU TUE.
MOST OPNL MODELS NOW TRACK THE LOW FROM THE LOWER GREAT LKS LATER
TUE NGT INTO N CNTRL ME BY LATE MORN WED. THIS TRACK WOULD BRING A
TRANSITION OF SN TO MIXED RN AND SN OR ALL RN INTO DOWNEAST AREAS BY
WED MORN...WITH MIXED PRECIP POSSIBLY GETTING AS FAR N AS E CNTRL
PTNS OF THE FA BEFORE PRECIPITATION ENDS AS SN SHWRS WED AFTN AS
LLVL COLD AIR WORKS BACK INTO THE FA FROM QB BEHIND THE DEPARTING
LOW.
THE LATEST 12Z ECMWF TRACKS THIS LOW EVEN FURTHER NW LATE TUE
NGT INTO WED FROM SRN ONT PROV INTO THE ST LAWRENCE VLY OF ERN QB TO
JUST N OF THE ST JOHN VLY OF FAR NRN ME. NEARLY HALF OF THE 12Z GFS
ENS MEMBERS SUPPORT A TRACK SIMILAR TO THE ECMWF...WITH THE SLIM
MAJORITY STILL KEEPING THE TRACK S OF FAR NRN ME. THIS UNCERTAINTY
LEAD TO KEEPING MAX POPS TO 80 PERCENT ACROSS THE NRN PTN OF THE FA
LATE TUE NGT INTO WED MORN...AND KEEPING THE MAX 6HRLY QPF POTENTIAL
FROM 06-12Z ERLY WED MORN WHEN THE STRONGEST LOW TO MID LVL WARM
ADVCN OCCURS WITH THIS EVENT TO NO MORE THAN A QUARTER INCH OVR FAR
NRN AREAS WITH LESSER AMOUNTS PROGRESSIVELY SWRD. IF THIS TREND
CONTS WITH FUTURE MODEL RUNS...WE MAY NEED TO XTND MIXED PRECIP
FURTHER N INTO N CNTRL PTNS OF THE FA WED MORN.
TEMPS WILL BE PROGRESSIVELY MILDER MON NGT THRU TUE NGT...WITH TUE
NGT LOWS POSTED ARND 00-01Z AND AND WED HI TEMPS POSTED BY MID MORN
TO ACCOUNT FOR MDTLY STRONG LLVL COLD ADVCN MIDDAY INTO WED AFTN.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
LOW PRESSURE WILL PULL AWAY FROM THE FORECAST AREA WEDNESDAY NIGHT
WITH JUST A FEW LINGERING SNOW SHOWERS ACROSS THE NORTH AND
NORTHWEST. COLD AIR WRAPPING AROUND THE BACK OF THE DEPARTING LOW
WILL LEAD TO A COLD NIGHT WITH LOWS DIPPING TO -5F TO -15F IN THE
NORTH AND 5F TO -5F ACROSS DOWNEAST MAINE. HIGH PRESSURE WILL BUILD
INTO THE REGION THURSDAY...BUT ANOTHER CLIPPER-TYPE LOW WILL RAPIDLY
APPROACH FROM THE GREAT LAKES THURSDAY EVENING AND MOVE THROUGH THE
STATE THURSDAY NIGHT AND FRIDAY. EXPECT WIDESPREAD LIGHT SNOW
SHOWERS FROM THIS SYSTEM...THOUGH EASTERN SECTIONS COULD SEE HEAVIER
SNOW EARLY FRIDAY IF THE GFS' IDEA OF COASTAL REDEVELOPMENT HOLDS
TRUE. HIGH PRESSURE RETURNS FOR THE FIRST HALF OF THE WEEKEND...THEN
ANOTHER LOW WILL AFFECT MAINE ON SUNDAY. THERE IS A LOT OF
DISCREPANCIES IN HOW THE MODELS ARE HANDLING THIS SYSTEM WITH THE
TRACK ANYWHERE FROM JUST SOUTH OF HUDSON BAY TO SOUTH OF THE GULF OF
MAINE. HAVE SIMPLY GONE WITH CHANCE POPS FOR NOW.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
NEAR TERM: VFR CONDITIONS NEXT 24 HOURS.
SHORT TERM: MVFR XPCTD ALL SITES MON NGT...THEN NRN SITES
IMPROVING TO VFR TUE. ALL SITES XPCTD TO LOWER TO IFR TUE NGT AND
CONT INTO WED WITH DOWNEAST SITES IMPROVING TO MVFR BY WED AFTN.
DOWNEAST SITES IMPROVE TO VFR WED EVE WHILE NRN SITES IMPROVE MVFR.
ALL SITES WILL BE VFR LATE WED NGT INTO THU.
&&
.MARINE...
NEAR TERM: HAVE USED A BLEND OF THE NAM12 AND THE GFS40 FOR WIND
GRIDS. FOR WAVES: SPECTRAL DATA FROM 44027 STILL SHOWING LONG
PERIOD WAVE GROUP WITH PERIOD AROUND 10 SECONDS COMBINING WITH
LOCAL SHORTER PERIOD WAVE. ALTHOUGH MAGNITUDE OF LONG WAVE HAS
DECREASED SINCE EARLIER TODAY STILL FACTOR AND IS HIGHER THAT
SPECTRAL FORECAST. CURRENT OBSERVATIONS ABOUT 1 FOOT HIGHER THAN
WNA/4 SO WILL POPULATE WITH WNA/4 AND ADD ADDITIONAL FOOT UNTIL
0600Z. WILL KEEP CURRENT TIMING FOR END OF SCA OVER OUTER WATERS.
FINALLY, FREEZING SPRAY NOW LOOKS TO BE AN ISSUE TONIGHT DUE TO
THE WINDS COMBINED WITH THE COLD TEMPERATURES.
SHORT TERM: STRONG SCA AND PERHAPS A MIN GALE IS POSSIBLE MON NGT
WITH WARM ADVCN WSW WINDS...BUT GIVEN HOW BRIEF GALE WIND GUST
POTENTIAL IS LATE MON NGT...WE WILL HOLD OFF ON ISSUING A GALE
WATCH ATTM. WINDS AND SEAS SHOULD DECREASE BLO SCA BY TUE
AFTN...WITH WINDS INCREASING FROM THE W AND THEN NW WED MORN INTO
AFTN...QUITE POSSIBLE TO GALE FORCE WITH LLVL COLD ADVCN...CONTG
INTO THE EVE BEFORE DECREASING LATE WED NGT. WE USED A BLEND OF
NAM12 AND GFS40 MODEL WINDS FOR WINDS DURG THIS PTN OF THE FA AND
BLENDED WW3 WV HT GUIDANCE WITH SWAN NAM AND SWAN GFS WV GUIDANCE
FOR OUR FCST WV HTS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY UNTIL 10 AM EST MONDAY FOR MEZ001>005-010.
WIND CHILL ADVISORY UNTIL 7 AM EST MONDAY FOR MEZ006-011-031-
032.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR ANZ050-051.
&&
NEAR TERM...MCBHazardous weather outlook, Jan 16, 3:58 AM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 358 AM EST MON JAN 16 2012 MEZ001>005-010-170900- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS- 358 AM EST MON JAN 16 2012 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ006-011-031-032-170900- SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 358 AM EST MON JAN 16 2012 ...WIND CHILL ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015>017-029-030-170900- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- 358 AM EST MON JAN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050-051-170900- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 358 AM EST MON JAN 16 2012 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ052-170900- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 358 AM EST MON JAN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 4:00 AM EST | Small Craft Advisory | CAR | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.